# SDR 20000908SH015

- Difficulty date: May 3, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N240TA
- Make and model: Airbus A320-233
- Aircraft serial: 561
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJO/CCS/SJO - FLT LR610 - DURING TAKEOFF, GROUND CREW OBSERVED SEPARATION OF THE WHEEL NR 1 THREAD RECAP.  AIRCRAFT WAS CONTACTED BY SJO GROUND MAINTENANCE AND ADVISED TO RETURN TO SAN JOSE STATION FOR MAINT.  AFTER UNEVENTFUL LANDING, MAINT TECHS INSPECTED THE ACFT, FOUND DAMAGE ON THE LT WING FIXED MLG DOOR, INBD FOREFLAP, MID-FLAP, AFT FLAP, AND LOWER T/E PANEL.  WHEELS NR 1 AND NR 2 REMOVED AND REPLACED PER AMM 32-45-11.  REMOVED AND REPLACED LT INNER FOREFLAP PER AMM 27-51-41.  INBD LT MID-FLAP REMOVED AND REPLACED PER AMM 27-51-12.  LT INNER AFT FLAP REMOVED AND REPLACED PER AMM 27-51-31.  LT WING INNER MLG DOOR REMOVED PER CONFIG DEVIATION LIST ITEM 3-32-10-4.  ACFT RETURNED TO NORMAL OPERATION.  (X)
